# SDR USAA2011031191024

- Difficulty date: February 23, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS 328 BETWEEN LBL 55 TO RBL 55.  REPLACED FLOORBEAM T-CAP AT BS 328 BETWEEN LBL 55 TO RBL 55 IAW B737 SRM 53-10-51 & BOEING DRAWING 65-45812.
